# SDR AU510002181

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cessna 441
- Engine: Garrtt TPE3318
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 73838416
- Part serial: 49709
- Condition: Failed
- Part time: 6,911 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIR CYCLE MACHINE (ACM) FAILED AND EMERGENCY PRESSURISATION VALVE AUTOMATICALLY OPENED.
